advertisement
Question
Posted by: panic disorder | 2011/09/08

scared

is it possible to have panic attacks while being on PAxil and being weaned of xanor sr, regarding the tremors my doc explained it coiuld be the paxil causing but some days its so bad that my whole body shakes

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Its surely possible, only yyour doctor might know if its likely in your particular situation. Paxil can be a useful tratment for panic disorder, but doesn't totally prevent such attacks from occurring. And sometimes being weaned off Xanor might contribute to tremors and might possibly cause some symptoms of anxiety that might feel like an early panic attack.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/09/08

Its surely possible, only yyour doctor might know if its likely in your particular situation. Paxil can be a useful tratment for panic disorder, but doesn't totally prevent such attacks from occurring. And sometimes being weaned off Xanor might contribute to tremors and might possibly cause some symptoms of anxiety that might feel like an early panic attack.

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement